# SDR SWAA2022081236278

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD LOWER SUPPORT HAS AREAS OF CORROSION BS500I LBL15 TO RBL15 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 14 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED ACTION #1;[03] REMOVED FCB AFT BULKHEAD LOWER SUPPORT BS500I; LBL15 TO RBL15; WL156 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW FCB AFT BULKHEAD LOWER SUPPORT BS500I; LBL15 TO RBL15; WL156 PER DWG 143A7902 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED ACTION #3-4; OK TO INSTALL GIVEN;[06] INSTALLED NEW FCB AFT BULKHEAD LOWER SUPPORT BS500I; LBL15 TO RBL15; WL156 PER DWG 143A7902 AND SRM 51-40-02-0G-0.;[07] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD;[08] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD
